International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 1, Pages 145-159

Basic singularities in the theory of internal waves with surface tension

M. A. Gorgui and M. S. Faltas

Department of Mathematics, Faculty of Science, Moharrem Bay, Alexandria, Egypt

Received 6 September 1984

Copyright © 1986 M. A. Gorgui and M. S. Faltas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The study of linearized interface wave problems for two superposed fluids often involves the consideration of different types of singularities in one of the two fluids. In this paper the line and point singularities are investigated for the case when each fluid is of finite constant depth. The effect of surface tension at the surface of separation is included.